# SDR USAA2013013000013

- Difficulty date: January 14, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BEAM BETWEEN FR66+5 INCHES TO FR70, -Y765.  REPLACED FLOORBEAM BEAM BETWEEN FR66+5 INCHES TO FR70, -Y765 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53472780.
